Bilinear Differential Operators for the Jacobi Group

Böcherer, Siegfried

Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Commentarii mathematici Universitatis Sancti Pauli = Rikkyō-daigaku-sūgaku-zasshi
Volume: 47
Issue number: 2
Page range: 135-154
Place of publication: Tokyo
Publishing house: Kinokuniya
ISSN: 0010-258X
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-2020)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item